Second Hankel Determinant for a Subclass of Tilted Starlike Functions with Respect to Conjugate Points

Authors

  • Nur Hazwani Aqilah Abdul Wahid UNIVERSITI TEKNOLOGI MARA

DOI:

https://doi.org/10.11113/matematika.v31.n2.658

Abstract

 Let S*(alpha,delta,A,B) be the class of functions which are analytic and univalent in an open unit disc, E={z:|z|<1} of the form f(z)=z+a2z2+a3z3+---  and normalized with f(0)=0 and f'(0)-1=0 and satisfy [{exp(img.alpha).(zf'(z)/g(z))-img(sin(alpha))]/(cos(alpha)-delta) subordiate to {1+Az/1+Bz}   where cos(alpha)-delta>0, 0<=delta<1, |alpha|<pi/2 ad -1<=B<A<=1. In this paper, we determine the sharp upper bound of the functional |a2a4-a3^2|  for this class of functions. The results generalize some known existing results in the literature.

Author Biography

Nur Hazwani Aqilah Abdul Wahid, UNIVERSITI TEKNOLOGI MARA

Department of Mathematics

Downloads

Published

2015-12-30

How to Cite

Abdul Wahid, N. H. A. (2015). Second Hankel Determinant for a Subclass of Tilted Starlike Functions with Respect to Conjugate Points. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 31(2), 111–119. https://doi.org/10.11113/matematika.v31.n2.658

Issue

Section

Articles